Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Sever back pain, spasms, leg pain, urinary incontinence, numbness and pain in the heel post microdisectomy. What could be the cause?

hi i had microdiscectomy in March 2010 for ruptured L4 /L5, after a brief period of less pain , i started having severe back pain spasms lower back pain , right leg pain , urinary incontinence , and with the last 6 months my left thigh is going numb, pain in left heel . met with pain specialist last week and he said i prob have cauda equina and numbness due to nerve damage as there is alot of scar tissue . met my surgeon today and he said couldnt have cauda equina and left thigh numbness not related as it was right leg pain previously now having another M.R.I. Please can u help. Teresa
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to do a repeat MRI of the spine to find out the cause of these symptoms. I think either there was a mistake at previous surgery , some nerve might be damage. There can be a recurrence of disc at another level. I would also suggest you to do EMG test and urodynamic study to find out the cause of urinary symptoms.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor